Vol. 99, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Root locologies and idempotents of Lie and nonassociative algebras

David J. Winter

Vol. 99 (1982), No. 1, 215–230
Abstract

Locological spaces are introduced. The G-locology for a subset R of a group G leads to the symmetric G-topology of R. The connected components of R correspond to ideals of any normal finite dimensional G-graded nonassociative algebra A which, for A an idempotent Lie algebra with set R of roots, are the central primitive idempotents of A.

Mathematical Subject Classification 2000
Primary: 17B05
Secondary: 17B20
Milestones
Received: 10 March 1980
Published: 1 March 1982
Authors
David J. Winter